# SDR A6WA2017021044788

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 33,797 hours, 33,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 5 DEGREES AFTER TAKEOFF DURING RETRACTION. DECLARED EMERGENCY, AND LANDED. RATE OF DESCENT WAS 200 FEET PER MINUTE. LANDING WAS SMOOTH AND UNEVENTFUL. ATTEMPTED RESET PROCEDURE IAW SUPPLEMENT 98-018G, FLAP FAIL MESSAGE RETURNED IMMEDIATELY AFTER BREAKERS WERE RESET.
